Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 672187, 14 pages
http://dx.doi.org/10.1155/2013/672187
Research Article

Nonoscillatory Central Schemes for Hyperbolic Systems of Conservation Laws in Three-Space Dimensions

Department of Mechanical Engineering, The University of Akron, Akron, OH 44325-3903, USA

Received 22 April 2013; Accepted 18 June 2013

Academic Editors: Z. Guo and S. A. Mohiuddine

Copyright © 2013 Andrew N. Guarendi and Abhilash J. Chandy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • R. Touma, “Well-balanced central schemes for systems of shallow water equations with wet and dry states,” Applied Mathematical Modelling, 2015. View at Publisher · View at Google Scholar
  • R.G. Touma, and F. Kanbar, “Well-balanced central schemes for two-dimensional systems of shallow water equations with wet and dry states,” Applied Mathematical Modelling, 2018. View at Publisher · View at Google Scholar